in association with

VCSE Safeguarding Training Course Programme

Published at 3:46 pm Fri Jan 15th, 2021

We are pleased to offer the following FREE programme of virtual training courses, aimed at the voluntary and community sector, to ensure participants are up to date with Safeguarding Practices and have the policies to reflect this. The courses will be delivered via Zoom

For further information or to book a place email:

hnf-tr.vcssafeguarding@nhs.net with the name of the course you wish to book in the title with a full name and contact information of those who wish to book a place – courses will be allocated in order of contacts received

1. Safeguarding Adults Briefing Session (1 Hour)

This course will cover the basics of recognising and reporting abuse and neglect

 Thursday 4th February 11:00 – 12:00

 Monday 22nd February 10:00 – 11:00

 Wednesday 10th March 14:00 – 15:00

This course is directly aimed at those looking to sign up to be safeguarding champions within their local network area and act as an anchor for local volunteers and organisations to support with guidance, advice and act as a critical friend

Number of delegates- 25 Max

2. Introduction to Adult Safeguarding Basic Awareness (3 hours) 

This course will provide basic awareness regarding the safeguarding of adults, including professional curiosity and professional boundaries

 Thursday 11th February 09:30 – 12:30

 Friday 26th February 09:30 – 12:30

 Tuesday 23rd March 09:30 – 12:30

This course is ideal for all staff and trustees that would like basic awareness regarding the safeguarding of adults

3. Introduction to Adult and Children Safeguarding (6 hours) 

This course will provide basic awareness regarding the safeguarding of both adults and children, including professional curiosity and professional boundaries

 Monday 15th February 09:30 – 15:30

 Monday 8th March 09:30 – 15:30

 Wednesday 31st March 09:30 – 15:30

This course is ideal for all staff and trustees that would like basic awareness regarding the safeguarding of both adults and children

Number of delegates- 25 Max

4. Safeguarding Policy Workshop (3 hours) 

This workshop focuses on the basic structure of safeguarding policy and follow a progression from front line workers to manager, exploring the concept of the policy being sectional based on what specific staff groups and employees need to know

 Thursday 11th February 13:30 – 16:30

 Friday 5th March 09:30 – 12:30

 Tuesday 23rd March 13:30 – 16:30

The workshop will focus on the basic structure of a safeguarding policy and follow a progression from front line workers to managers, exploring the concept of the policy being sectional based on what specific staff groups/ workers need to know. A simple to complex process.

Covering the knowledge and general approach, asking all attendees to go away and review their policies and procedures and make any changes. A second workshop will follow to allow for discuss and feedback gained in workshop 1 allowing the organisations represented to come back with questions and an opportunity for general discussions re advice and guidance as a group. Support will be further offered on review of policies for individual organisation who request the additional help is identified.

Number of delegates- 15 max

5. Designated Lead Adult Safeguarding Session (3 hours) 

This course covers Section 42 (10) and (2) of The Care Act, including referring safeguarding cases, dealing with safeguarding incidents, and Disclosure and Barring Service and referrals

 Thursday 18th February 09:30 – 12:30

 Thursday 4th March 09:30 – 12:30

 Monday 22nd March 13:30 – 16:30

This course is ideal for anyone who is the designated lead for adult safeguarding or anyone responsible for referring or managing safeguarding concerns

Number of delegates- 25 Max

Tagged: Safeguarding